# SDR R61A201407310953

- Difficulty date: July 31, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 14,285 hours, 9,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Part number: NAS115410D
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT L2 DOOR EMERGENCY SLIDE GIRT BAR CABLE CLEVIS AT GIRT BAR END HARDWARE IS CORRODED.  MX R & R L2 DOOR EMERGENCY SLIDE GIRT BAR CABLE CLEVIS AT GIRT BAR END HARDWARE IAW AMM 52-12-40, PN NAS 1154-10D, SCREW.
